Previous |  Up |  Next


Title: Maximization of the information divergence from multinomial distributions (English)
Author: Juríček, Jozef
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 52
Issue: 1
Year: 2011
Pages: 27-35
Category: math
MSC: 68T05
idZBL: Zbl 05953290
idMR: MR2808291
Date available: 2014-05-02T05:55:15Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_052-2011-1_5.pdf 507.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo